# SDR TSAA0055254

- Difficulty date: December 27, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230C
- Aircraft serial: 22138
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 6547501166
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDENTIFIED SURFACE CORROSION ON THE RIGHT HORIZONTAL STABILIZER REAR SPAR UPPER CHORD SS 101.90.  REPAIRED BY REMOVING CORROSION, BLEND OUT COMPLETED, CLEANED AND TREATED CORRODED AREA.  REPAIR COMPLETED ON 12/26/00 IAW SRM 57-10-1 PAGE 6.  (M)
